# SDR AALA202012289025

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 30,974 hours, 12,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FWD FLIGHT ATTENDANT SEAT INBOARD EMERGENCY FLASHLIGHT BATTERY DEAD.  REPLACED EMERGENCY FLASHLIGHT BATTERY, IAW AMM 25-64-00, OPERATIONS CHECK GOOD.
